MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Texas Heart Institute journal · 1998

Is nitroglycerin detrimental in patients with coronary artery ectasia? A case report.

Sanyal S, Caccavo N

Клинический случайСтатьяПеревод в очереди

Аннотация

During the management of acute myocardial infarction, we observed that clinical and electrocardiographic indications of myocardial ischemia worsened upon nitroglycerin infusion and were promptly relieved upon streptokinase infusion. Subsequent coronary angiography revealed diffuse ectasia with no significant stenosis. We discuss the possible pathophysiologic mechanisms by which nitroglycerin might exacerbate ischemia in patients with non-stenotic ectasia, and we present supporting data from other sources. We also attempt to identify the characteristics of patients whose acute myocardial ischemia might be worsened by the administration of nitroglycerin.

Для цитирования: Sanyal S, Caccavo N. Is nitroglycerin detrimental in patients with coronary artery ectasia? A case report.. Texas Heart Institute journal. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.